Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.90
pages 87-92

Asymptotic Solution of Control Problem of a Standard System with Variable Delay

Vitaliy P. Joltikov
Odessa National I.I. Mechnikov University, Ukraine
Vladislav V. Efendiev
European University, Uman

ABSTRAKT

The study of real controlled processes based of the idealized mathematical models usually leads to the differential equations with small parameters. A choice of a specific asymptotic method of study depends on a structure of a differential equation which describes dynamics of a controlled object. Many properties of real objects are formed by the delay effect. Therefore, the asymptotic averaging of the standard systems with a variable delay is suggested.


Articles with similar content:

The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Konstantin S. Matviychuk
Structural Optimization of Dynamic Systems by Use of Generalized Bellman's Principle
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Fedor G. Garashchenko, Vladimir V. Pichkur
Determination of Dimension of Embedding for Chaotic Attractors
Journal of Automation and Information Sciences, Vol.39, 2007, issue 10
Victor G. Gorodetskyi
DIFFERENTIAL CONSTRAINTS FOR THE PROBABILITY DENSITY FUNCTION OF STOCHASTIC SOLUTIONS TO THE WAVE EQUATION
International Journal for Uncertainty Quantification, Vol.2, 2012, issue 3
George Em Karniadakis, Daniele Venturi
To Stability Assessment for a Class of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Gennadiy A. Tsybulkin